# SDR SWAA2022082239227

- Difficulty date: August 6, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPAIR OF BS 986 FLOORBEAM; AT SPLICE LOCATION;PASSENGER CABIN FLOOR PANEL 242VF HAS 2 EACH INSERTS THAT DOES NOT ALIGN WITH HOLES IN STRUCTURE= FWD EDGE OF PANEL-MARKED / [01] IDENTIFIED PANEL 242VF IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6  DAMAGED AREA EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 E(2)  DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1  REMOVED (3EA) THROUGH INSERTS TO FACILITATE REPAIR REMOVED DAMAGE FROM UPPER SURFACE MEASURING 15'X3'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F 08] RELOCATION OF INSERT HOLES REQUIRES REPAIR TO BOTH SKINS AND CORE REPAIR TO BE ACCOMPLISHED PER SRM 53-00-50-2R-6   REMOVED POTTING COMPOUND FROM INSERT HOLES; FABRICATED CORE PLUGS FROM BMS8-124 TYPE 5 GRADE 9 LOT#1287137 AND UPPER SURFACE REPAIR PLIES FROM BMS9-3 H2 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3C-G;[13] CURED; UNBAGGED AND SANDED REPAIR FLUSH WITH INITIAL SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FOR LOWER SURFACE FROM BMS9-3 H2 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3I-K  USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;[16] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#AK2CP8139K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 09/2022 IAW SRM 53-00-50-2R-6 PARA 3K-L;
